# SDR SWIA202266069

- Difficulty date: May 13, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1 EA CLEAT @ INTERCOSTAL DD6 AND FS320.00 HAS INTERGRANULAR CORROSION     (C-CHECK RO 7/8/2022)    REMOVED DAMAGED 1 EA CLEAT @ INTERCOSTAL DD6 AND FS320.00. REF: CRJ-700 SRM 51-42-06-001-001-A01  / AND INSTALLED NEW 1 EA CLEAT @ INTERCOSTAL DD6 AND FS320.00. REF: CRJ-700 SRM 51-42-06-001-001-A01 AND DRAWING 601R31702 REV N, COMPLIED WITH TASKCARD 51-900-1002-SKY.
